# SDR AWXA200200004

- Difficulty date: January 6, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 48,072 hours, 34,550 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SNA - ABORTED TAKEOFF - FLT 264 - C - DURING TAKEOFF INITIATION ON RUNWAY AT SNA FLIGHT CREW RECEIVED SLAT DISAGREE LIGHT INDICATION.  TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED TO TAXIWAY WHERE MAINTENANCE CONTROL TALKED FLIGHT CREW THROUGH RESET PROCEDURES.  SYSTEM RESET OK AND AIRCRAFT CONTINUED ON TO SMF WITHOUT FURTHER INCIDENT.
